# SDR AALA202112212358

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 23,006 hours, 9,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R WILL NOT ARM PROPERLY. CYCLED MULTIPLE TIMES, FLASHES ON AND OFF ARMED. ADJUSTED GIRT BAR FLAP ON 1R ESCAPE SLIDE PER AMM 25-62-44.
